U.S. doctors online nowAsk doctors free
Dix Hills, NY
A 21-year-old female asked:

i was given neomycin-polymyxin-hc ear susp for fluid in ear and bulging ear drum. i am taking dymista, zyrtec, lexapro (escitalopram) & singulair. is this safe? side effects? can this make me more dizzy? i'm nervous

2 doctor answers4 doctors weighed in
Dr. Marsha Davis
Internal Medicine 28 years experience
It is safe: Should not interact with your meds and not make you more dizzy . Bulging eardrum??! Sounds like you needed oral antibiotics . Are you sure that's what the doc said??
Dr. Ramon Garcia-septien
Family Medicine 45 years experience
Do not worry: Maybe you need to add to you treatment an oral antibiotic fot this kind of infection in the. Middle ear.No problem with this medical condition.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

India
A 23-year-old member asked:

Is it possible to get rid of watery eyes, runny nose, and coughing mucus in a day?

2 doctor answers2 doctors weighed in
Dr. Theodore Wu
Ophthalmology 22 years experience
Watery eyes: Sounds like you have a viral illness. Take an over-the-counter decongestant and see if this helps. A saline nasal spray is also helpful. Drink plenty of fluids and get some rest. If you are still having problems after 7 days, call your primary doctor.
A 48-year-old member asked:

Should I take ibuprofen to get rid of pain from eye swelling?

3 doctor answers7 doctors weighed in
Dr. David Kira
Ophthalmology 21 years experience
Maybe: Ibuprofen works fairly well as an analgesic. Just make sure there isn't any acute problems that needs treatment now. Best to be seen by your ophthalmologist just to make sure.
Las Vegas, NV
A 39-year-old female asked:

Headaches I hadn't experienced feel like migraines for they come with nausea vomiting dizziness weakness also cold toes cold sweats neck pain clammy?

2 doctor answers3 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
See your doctor: These extra symptoms are just more severe migraines. Migraines are the body's warning system. Something is stressing you that is making your migraines more complex. You may have infection, allergic reaction, toxic reaction to food or drug, or some emotional crisis. You need a good medical checkup.
Miami, FL
A 19-year-old male asked:

I have an enlarged lymph node near my jaw. I have earaches and I also feel pain in my legs, arms, feet, and hands. Could it be HIV or some other dise?

3 doctor answers8 doctors weighed in
Dr. Gaston Moran Celayes
Dr. Gaston Moran Celayesanswered
Internal Medicine 26 years experience
Get tested: If you have high risk sexual behavior or use IV illicit drugs, get tested. Don't wait for symptoms because you might not have them until really late. Only one lymph node is not very dangerous but i would have a consultation with the physician to be on the safe side.
A member asked:

My 2 yr daughter has hand, foot and mouth disease for last 4 days. The ulcers / blisters in mouth make it difficult for her to drink and eat.. What medication will be most suitable?

2 doctor answers7 doctors weighed in
Dr. Josephine Ruiz-healy
Pediatrics 39 years experience
Numb the mouth: Anything that will decrease the pain in the mouth will help her drink. Ice cold foods act as a local anesthesia as they numb the area. Try popsicles, ice cream, jello, as well as pedialyte popsicles that will keep her hydrated. Also oragel will help. As it is a viral disease, there is no antibiotics that will help it. It will go away on its own.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 24, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.